Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 113, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 8, 2024, 6:21 PM MDT for Lincoln County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2024, 6:21 PM MDT (00:21 UTC)
- Expired
- Jun 8, 2024, 6:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:29 PM MDT | TSTM WND GST 76 | 8 Nnw Boyero, CO | Mesonet station UP711 7.7 NW Boyero (UPR). Also reported a gust of 60 mph at 624pm. Sustained winds with this report were also 60mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:26 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
116
WUUS55 KBOU 090021
SVRBOU
COC073-090045-
/O.NEW.KBOU.SV.W.0113.240609T0021Z-240609T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
621 PM MDT Sat Jun 8 2024
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
East central Lincoln County in east central Colorado...
* Until 645 PM MDT.
* At 621 PM MDT, a severe thunderstorm was located 9 miles east of
Hugo, or 17 miles southwest of Flagler, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. Hail damage to
vehicles is expected.
* This severe thunderstorm will remain over mainly rural areas of
east central Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3903 10353 3934 10329 3928 10315 3913 10316
3886 10316
TIME...MOT...LOC 0021Z 321DEG 35KT 3912 10330
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SCHLATTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:38 PM MDT, 43 minutes earlier. Its key messages:
- Severe storms possible along the Urban Corridor and likely on the northeast plains this afternoon with large hail and damaging winds the main threats.
- More thunderstorms Sunday and Monday with a lower severe threat but a risk of heavy rain and localized flooding.
- Minor snowmelt impacts from rising streams, mainly in Grand County. Thunderstorms this weekend could further increase stream flow.
- Hot and mainly dry weather towards the middle to end of next week. There is potential for a day or two to need a Heat Advisory, most likely Thursday.
Area forecast discussion, Jun 8, 5:38 PM MDT, 43 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 538 PM MDT Sat Jun 8 2024 .KEY MESSAGES... - Severe storms possible along the Urban Corridor and likely on the northeast plains this afternoon with large hail and damaging winds the main threats. - More thunderstorms Sunday and Monday with a lower severe threat but a risk of heavy rain and localized flooding. - Minor snowmelt impacts from rising streams, mainly in Grand County. Thunderstorms this weekend could further increase stream flow. - Hot and mainly dry weather towards the middle to end of next week. There is potential for a day or two to need a Heat Advisory, most likely Thursday. && .SHORT TERM /Through Sunday/... Issued at 200 PM MDT Sat Jun 8 2024 Early Forecast Discussion issuance for the short term to capture the upcoming severe weather this afternoon. Upper level trough will continue to progress east across Utah and western Colorado this afternoon providing lift for thunderstorm development. MLCAPE reaches 1000-1500 J/kg ahead of the convection along the Front Range and up to 2000 J/kg over the plains. This combined with 0-6 Bulk Shear to around 40 knots will lead to strong/severe thunderstorms. A few supercell thunderstorms will be possible at first with large hail (greater than 2 inches) and damaging winds. Storms then grow into a line with strong winds becoming the main threat. Hi-Res models in good agreement showing bowing segments in the line of thunderstorms, which may lead to very strong wind gusts (greater than 75 mph). The timing for the strongest storms across the Urban Corridor looks to be noon to 3pm and for the eastern plain, it will be a little later 2-6 pm. Isolated/scattered showers and weak thunderstorms will remain possible through mid evening once the strong/severe storms move off to the east. Brief heavy rain and lightning are the main threats with this. Low clouds and areas of fog move into eastern Colorado overnight, which will result in mild overnight lows. For Sunday, upper level ridging begins to build over the Four Corners with weak northwest flow aloft over eastern Colorado. At the surface, high pressure will be centered over the Northern and Central Plains. Clockwise flow around the high will bring southeast to east winds across eastern Colorado. This will continue to transport low level moisture into the area. Low clouds will form overnight and continue into Sunday morning. The moist layer may be thick enough to produce light rain/drizzle over far eastern Colorado. Some of these clouds will linger into the afternoon. The reduced sun leading to cooler temperatures will stabilize the airmass over the eastern plains. However, west of a line roughly from Greeley to DIA to Colorado Springs, better clearing will allow for more heating with highs in the lower 80s. IF temperatures reach the lower 80s, MLCAPE climbs to 1000-1500 J/kg. Enough instability for strong to severe storms. Shear, will be on the weaker side so no organized severe threat is expected, but brief one inch or slightly larger hail will be possible. Heavy rain may be a greater concern due to slower storm movement and high running streams/rivers from snow melt. Still some uncertainty how much and how far east the clearing will take place, but most of the 12Z models runs show scattered thunderstorms late Sunday afternoon across the Front Range (west of I-25). && .LONG TERM /Sunday night through Saturday/... Issued at 200 PM MDT Sat Jun 8 2024 A shortwave trough will pass to the north of Colorado on Monday with light winds aloft over our forecast area. At the surface, there will be cyclogenesis over eastern Montana with southeast winds across our forecast area. These winds will hold in the low level moisture and there will likely be low clouds in the morning on the plains. By the afternoon, there will be modest instability that develops with a strong cap forming around 700 mb. If convection overcomes this cap, there could be a few strong to severe storms that form mainly along and south of the Cheyenne Ridge and along the Palmer Divide. However, a good portion of the area will be too stable for storms to develop. Hail will be the primary threat. Northwest flow aloft will move over Colorado on Tuesday on the northeast edge of a broad ridge over the western US. There will be warmer air aloft that arrives and with mostly sunny skies, highs will warm to the mid 80s across the plains. There may be some light showers and storms over the higher terrain but this convection will be much weaker than previous days. The broad ridge aloft will strengthen and the 500 mb heights will become over 2 standard deviations above normal Wednesday and Thursday. The subsidence along with plenty of sunshine will lead to temperatures climbing well into the 90s. Thursday continues to be the day to focus on as there may be heat impacts. There are multiple ensemble members that show Denver hitting 100 F and given the pattern and time of year, that would seem to be reasonable. If that were the case, heat highlights would be needed as cooling shelters would almost certainly be spun up. There are a couple ensemble members that keep eastern Colorado much cooler on Thursday as they have a cold front making it through the area. While that is not likely, it is possible. A shortwave aloft will move over Colorado on Friday with a cold front at the surface. Friday should be much cooler with numerous storms as a result. There does remain some uncertainty though as the timing of the shortwave is not agreed upon in the models. && .AVIATION /00Z TAFS through 00Z Sunday/... Issued at 533 PM MDT Sat Jun 8 2024 A couple of outflow boundaries have moved across the airports this afternoon. This has shifted winds to the NE and cooled temperatures. There may be a few elevated showers and storms into the evening but the threat for gusty winds and hail from these storms has ended. Lighter winds will return later this evening. Overnight tonight, anywhere from 06-11Z, low clouds (1000-2000 feet) or fog could develop at DEN and BJC. The chance for these low clouds and fog is increasing and they could last through 16Z. There's a chance for thunderstorms late Sunday afternoon, mainly after 23Z. The best chance for storms are expected to stay south and west of DEN with the best chances for APA and BJC. && .HYDROLOGY... Issued at 200 PM MDT Sat Jun 8 2024 Elevated flows continue across the upper Colorado River basin and additional rainfall this weekend could lead to further increase in the flows. Remain cognizant of the dangers of these cold flows, and be aware of any Flood Advisories. Multiple rounds of thunderstorms are expected over the higher terrain today. These storms will be moving quickly so the flash flood threat will remain minor. It may increase the flow in the Colorado River, though. Storms will be moving much slower on Sunday and Monday. However, they will likely be weaker than today. The primary threat during the forecast period will be in Cameron Peak on Sunday as a moderate threat for flash flooding will exist. The threat will be minor again on Monday. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Meier LONG TERM...Danielson AVIATION...Danielson HYDROLOGY...Danielson
Hazardous weather outlook, Jun 8, 11:03 AM MDT, 7 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1103 AM MDT Sat Jun 8 2024 COZ030>051-091715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1103 AM MDT Sat Jun 8 2024 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Thunderstorms are likely this afternoon and early evening. Storms are expected to first form late this morning to around noon over the Front Range Mountains and Foothills. Storms will intensify as they track eastward. Large hail (1-2" diameter) and damaging winds (up to 75 mph) will be possible. The greatest threat for storms across the Urban Corridor will be noon to 3pm. For the plains the main window for severe storms will be 3pm to 7pm. .DAYS TWO THROUGH SEVEN...Sunday through Friday Showers and thunderstorms are likely Sunday over the Front Range and in areas just east of the mountains including Denver. Elsewhere, isolated thunderstorms are expected. The threat of severe storms is lower, but heavy rain is possible with some of the storms. There will be a drying and warming trend next week. There will still be a threat of a few severe storms on Monday, then the storm activity will be very limited as hot weather returns. There is a limited threat for flash flooding over the burn areas today through Monday, with the greatest threat on Sunday afternoon. Very hot conditions appear likely on Thursday. There may need to be heat-related highlights as the early season heat may be impactful. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed after Noon.
In the hours before
Local storm report, Jun 8, 2:40 PM MDT, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
240 PM MDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Hail 7 N Cottonwood Valley 39.73N 103.84W
06/08/2024 M0.75 Inch Arapahoe CO Public
Report from mPING: Dime (0.75 in.).
0229 PM Tstm Wnd Gst 3 SW Hereford 40.95N 104.34W
06/08/2024 E60 MPH Weld CO NWS Employee
&&Special weather statement, Jun 8, 3:19 PM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Denver CO
319 PM MDT Sat Jun 8 2024
COZ040-043-082200-
Central and South Weld County CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
319 PM MDT Sat Jun 8 2024
...LANDSPOUT TORNADOES ARE POSSIBLE OVER NORTHEASTERN DENVER AND
WESTERN ADAMS COUNTIES THROUGH 400 PM MDT...
At 318 PM MDT, Doppler radar was tracking a BOUNDARY capable of
producing a landspout tornado over Denver International Airport
NORTH TO NEAR HUDSON, or 17 miles northeast of Denver, moving north
at 10 mph.
HAZARD...Landspouts.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Locations impacted include...
Northern Aurora, eastern Commerce City, Denver International Airport,
D.I.A Terminal and Concourses, and Hudson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If a tornado is spotted seek shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern Colorado.
&&
LAT...LON 3986 10477 4010 10462 4008 10449 3993 10459
3966 10472
TIME...MOT...LOC 2118Z 173DEG 8KT 3988 10469
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
SCHLATTERSpecial weather statement, Jun 8, 3:28 PM MDT, 2 hours 53 minutes before
Special Weather Statement National Weather Service Denver CO 328 PM MDT Sat Jun 8 2024 COZ032>035-082215- South and Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet CO-Grand and Summit Counties Below 9000 Feet CO- Larimer and Boulder Counties Between 6000 and 9000 Feet CO- South and East Jackson/Larimer/North and Northeast Grand/Northwest Boulder Counties Above 9000 Feet CO- 328 PM MDT Sat Jun 8 2024 ...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GRAND AND WESTERN BOULDER COUNTIES THROUGH 415 PM MDT... At 328 PM MDT, Doppler radar was tracking a strong thunderstorm 6 miles west of Mt Audubon, or 47 miles southwest of Fort Collins, moving east at 30 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Nederland, Fraser, Grand Lake, Jamestown, Ward, Raymond, Brainard Lake, Arapahoe Peak, Allenspark, Gold Hill, Longs Peak, Summerville, Peaceful Valley, Mt Audubon, Wallstreet, Salina, Tabernash, Elkdale, Meeker Park, and Eldora. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Heavy rain is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. A Severe Thunderstorm Watch remains in effect until 700 PM MDT for north central and northeastern Colorado. && LAT...LON 3994 10588 4025 10589 4027 10539 3994 10536 TIME...MOT...LOC 2128Z 266DEG 26KT 4011 10574 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH SCHLATTER
Local storm report, Jun 8, 4:06 PM MDT, 2 hours 15 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
406 PM MDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM Tstm Wnd Gst 2 ENE Wiggins 40.25N 104.04W
06/08/2024 M67 MPH Morgan CO Mesonet
Mesonet station CO039 Wiggins Bijou Creek.
0333 PM Tstm Wnd Gst Wiggins 40.23N 104.07W
06/08/2024 M70 MPH Morgan CO Public
Report via Personal Weather Station.
0325 PM Hail Wiggins 40.23N 104.07W
06/08/2024 E1.00 Inch Morgan CO Law Enforcement
Relayed report. Time estimated by radar.
Also reported very heavy rain and strong
winds, but did not provide an estimate.
0232 PM Hail 7 N Cottonwood Valley 39.73N 103.84W
06/08/2024 M0.75 Inch Arapahoe CO Public
Report from mPING: Dime (0.75 in.).
0229 PM Tstm Wnd Gst 3 SW Hereford 40.95N 104.34W
06/08/2024 E60 MPH Weld CO NWS Employee
&&Local storm report, Jun 8, 6:05 PM MDT, 16 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
605 PM MDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM Hail 3 S Arickaree School 39.70N 103.03W
06/08/2024 E1.50 Inch Washington CO Storm Chaser
Via live stream.
0514 PM Tstm Wnd Gst 12 S Otis 39.97N 102.98W
06/08/2024 M64 MPH Washington CO Mesonet
0511 PM Hail 2 E Agate 39.46N 103.92W
06/08/2024 M0.75 Inch Elbert CO Public
Report from mPING: Dime (0.75 in.).
0504 PM Tstm Wnd Dmg Platner 40.16N 103.07W
06/08/2024 Washington CO Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
0454 PM Tstm Wnd Dmg Platner 40.16N 103.07W
06/08/2024 Washington CO Trained Spotter
Tree down and blocking Highway 34. Spotter
reported several downed branches on their
property as well. Time estimated.
0454 PM Hail Platner 40.16N 103.07W
06/08/2024 M1.00 Inch Washington CO Trained Spotter
Hail fell in addition to the strong winds.
Time estimated.
0435 PM Tstm Wnd Gst Deer Trail 39.61N 104.04W
06/08/2024 M72 MPH Arapahoe CO Mesonet
0429 PM Hail 10 NE Karval 38.85N 103.43W
06/08/2024 M1.50 Inch Lincoln CO Storm Chaser
Also reported larger hail further west
towards Punkin Center, but was unable to
provide any additional details at this time.
0420 PM Tstm Wnd Dmg 1 W Brush 40.26N 103.65W
06/08/2024 Morgan CO Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
0400 PM Hail 1 ENE Punkin Center 38.86N 103.68W
06/08/2024 M2.00 Inch Lincoln CO Storm Chaser
0333 PM Tstm Wnd Gst Wiggins 40.23N 104.07W
06/08/2024 M70 MPH Morgan CO Public
Report via Personal Weather Station.
0333 PM Tstm Wnd Gst 2 ENE Wiggins 40.25N 104.04W
06/08/2024 M67 MPH Morgan CO Mesonet
Mesonet station CO039 Wiggins Bijou Creek.
0330 PM Tstm Wnd Gst 4 SSW Orchard 40.28N 104.15W
06/08/2024 M66 MPH Weld CO Mesonet
0325 PM Hail Wiggins 40.23N 104.07W
06/08/2024 E1.00 Inch Morgan CO Law Enforcement
Relayed report. Time estimated by radar.
Also reported very heavy rain and strong
winds, but did not provide an estimate.
0250 PM Hail 2 W Dillon 39.61N 106.08W
06/08/2024 E0.75 Inch Summit CO Public
Report from mPING: Dime (0.75 in.).
0232 PM Hail 7 N Cottonwood Valley 39.73N 103.84W
06/08/2024 M0.75 Inch Arapahoe CO Public
Report from mPING: Dime (0.75 in.).
0229 PM Tstm Wnd Gst 3 SW Hereford 40.95N 104.34W
06/08/2024 E60 MPH Weld CO NWS Employee
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:34 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 41 min |
| Jun 8, 6:53 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 28 min |
| Jun 8, 7:11 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 49 min |
| Jun 8, 7:35 PM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| Jun 9, 1:59 PM MDT | Special Weather Statement | BOU | Douglas | 31 min |
| Jun 9, 2:34 PM MDT | Special Weather Statement | BOU | Douglas | 26 min |
| Jun 9, 3:08 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 37 min |
| Jun 9, 3:32 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe | 113 min |
| Jun 9, 3:42 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 33 min |
| Jun 9, 4:00 PM MDT | Areal Flood Advisory | BOU | Park | 2 hr |
| Jun 9, 4:14 PM MDT | Special Weather Statement | BOU | Denver | 31 min |
| Jun 9, 4:22 PM MDT | Areal Flood Advisory | BOU | Adams, Denver | 2 hr |
| Jun 9, 4:25 PM MDT | Special Weather Statement | BOU | Park | 35 min |
| Jun 9, 4:34 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 41 min |
| Jun 9, 4:48 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| Jun 9, 4:56 PM MDT | Special Weather Statement | BOU | Boulder | 34 min |
| Jun 9, 5:05 PM MDT | Special Weather Statement | BOU | Douglas | 40 min |
| Jun 9, 5:10 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 50 min |
| Jun 9, 5:11 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 22 min |
| Jun 9, 5:19 PM MDT | Special Weather Statement | BOU | Park | 26 min |
| Jun 9, 5:29 PM MDT | Areal Flood Advisory | BOU | Douglas | 3 hr |
| Jun 9, 5:32 PM MDT | Severe Thunderstorm Warning | BOU | Park | 28 min |
| Jun 9, 5:50 PM MDT | Flash Flood Warning | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| Jun 9, 5:52 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 53 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.